Could I be pregnant? I've had the mirena since June of last year and the strings had to be cut due to my husband having issues with them, therefore I cannot check them an make sure it is in the right spot. I have not been back to my doctor for a checkup since. At first I didn't have any issues with the mirena no cramping, my face was clear, and I spotted. Now I am having issues with acne, fatigue, severe cramping, no bleeding/spotting whatsoever, sharp throbbing pain in my right leg, headaches, dizziness, nausea, loss of appetite, trouble concentrating, and also frequent urination. All the same symptoms I experienced with my first child. I took a pregnancy test about a month ago and it came back negative; however, with my first child the doctors ran several test which also came back negative. What is going on? Am I pregnant? Are these symptoms of the mirena? Should I be worried if I am pregnant while using an IUD? Someone please help!!! :(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.